Please use this identifier to cite or link to this item:
Title: Magnetic properties of tapiolite (FeTaO); a quasi two-dimensional (2D) antiferromagnet
Authors: Chung, EML
Lees, MR
Balakrishnan, G
Paul, DM
Mclntyre, GJ
Wilkinson, C
Wilkinson, C
Hague, JP
Visser, D
First Published: 3-Nov-2004
Citation: JOURNAL OF PHYSICS CONDENSED MATTER, 2004, 16 (43), pp. 7837-7852
DOI Link: 10.1088/0953-8984/16/43/023
ISSN: 0953-8984
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Cardiovascular Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.